Sciact
  • EN
  • RU

On distance nonregularity of Preparata codes Full article

Journal Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260
Output data Year: 2007, Volume: 48, Number: 2, Pages: 327-333 Pages count : 7 DOI: 10.1007/s11202-007-0034-0
Tags Automorphism groups of codes; Distance regular codes; Perfect codes; Preparata codes
Authors Solov’eva F.I. 1 , Tokareva N.N. 2
Affiliations
1 Sobolev Institute of mathematics
2 Novosibirsk State University

Abstract: It is shown that among all Preparata codes only the code of length 16 is distance regular. An analogous result takes place for Preparata codes after puncturing any coordinate (only the code of length 15 is distance regular).
Cite: Solov’eva F.I. , Tokareva N.N.
On distance nonregularity of Preparata codes
Siberian Mathematical Journal. 2007. V.48. N2. P.327-333. DOI: 10.1007/s11202-007-0034-0 WOS Scopus OpenAlex
Identifiers:
Web of science: WOS:000245965600014
Scopus: 2-s2.0-34147187791
OpenAlex: W2110502712
Citing:
DB Citing
Scopus 2
OpenAlex 2
Web of science 2
Altmetrics: